Dynamical analysis of one machine to infinite bus power systems under Gauss type random excitation

Date

2017-11-30

Authors

Liu, Lei
Ju, Ping
Wu, Feng

Journal Title

Journal ISSN

Volume Title

Publisher

Texas State University, Department of Mathematics

Abstract

We discuss the asymptotic behavior of the stochastic one machine to infinite bus power systems. Using the exponential martingale inequality and the Borel-Cantelli Lemma, we obtain asymptotic moment estimation and asymptotic pathwise estimation of the stochastic one machine to infinite bus systems. Using the ergodic properties, we give a good explanation of the fluctuation phenomena. By means of the property of periodicity, Hormander's theorem and a detailed balance method, the existence and probability density function of the stationary distribution on the cylindrical are illustrated.

Description

Keywords

Power systems, Random excitation, Stochastic fluctuation, Stationary distribution, Asymptotic pathwise estimation, Asymptotic moment estimation

Citation

Liu, L., Ju, P., & Wu, F. (2017). Dynamical analysis of one machine to infinite bus power systems under Gauss type random excitation. Electronic Journal of Differential Equations, 2017(298), pp. 1-15.

Rights

Attribution 4.0 International

Rights Holder

Rights License